EconPapers    
Economics at your fingertips  
 

Validation in agent-based models: An investigation on the CATS model

Carlo Bianchi (), Pasquale Cirillo, Mauro Gallegati () and Pietro A. Vagliasindi

Journal of Economic Behavior & Organization, 2008, vol. 67, issue 3-4, 947-964

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-2681(07)00172-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeborg:v:67:y:2008:i:3-4:p:947-964

Access Statistics for this article

Journal of Economic Behavior & Organization is currently edited by Houser, D. and Puzzello, D.

More articles in Journal of Economic Behavior & Organization from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-07-01
Handle: RePEc:eee:jeborg:v:67:y:2008:i:3-4:p:947-964